Panadol

Sort by :
Filter by category : Panadol Medical
Panadol Extra Advance X 14 Tablets
Panadol Extra Advance X 14 Tablets
£2.65
Panadol Extra Advance X 32 Tablets
Panadol Extra Advance X 32 Tablets
£4.45
Panadol Extra Soluble X 24 Tablets
Panadol Extra Soluble X 24 Tablets
£4.45

Panadol

Most popular Panadol

Panadol Extra Advance X 14 Tablets
Panadol Extra Advance X 14 Tablets
£2.65
Panadol Extra Soluble X 24 Tablets
Panadol Extra Soluble X 24 Tablets
£4.45
Panadol Extra Advance X 32 Tablets
Panadol Extra Advance X 32 Tablets
£4.45

Most popular Panadol

Panadol on other UK sites

Panadol Actifast Compack 14 tablets
£2.41
Panadol Actifast Compack; has a unique formulation which gets to the source of pain fast. Panadol Actifast Compack; acts faster than standard paracetamol tablets that you can swallow to give fast, effective pain relief of headache, migraine, rheumatic and muscle pain, neuralgia, toothache, period pain, sore throats and for the relief of feverishness and aches and pains of colds and flu. 
Panadol Extra Soluble Tablets (24)
£4.25
Panadol Extra Soluble Tablets (24): Express Chemist offer fast delivery and friendly, reliable service. Buy Panadol Extra Soluble Tablets (24) online from Express Chemist today! 
Panadol Extra Advance Tablets Compack
£1.64
Panadol Extra Advance Tablets Compact are used to relieve that pain of a headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, and toothache and period pain. They also relieve the aches and pains of cold and flu, help ease sore throat pain and reduce temperature. Advanced Optizorb technology These tablets are developed with advanced Optizorb technology that helps faster absorption 
Panadol Extra Advance X 14 Tablets
£2.65
Panadol Extra Advance 500 mg65 mg Tablets, fast absorption, Migraine headache, back and Muscular aches, easy on the stomach. Each tablet contains the active ingredients Paracetamol 500mg and Caffeine 65mg.Panadol Extra Advance Tablets provide extra effective pain reliefHeadachetoothachebackachemigrainesore throatperiod painhelps reduce temperatureaches and pains of cold and flurheumatic 
Panadol Advance
£1.98
Please note only 3 packs per customer may be purchased Active Ingredients: Panadol Advance 500 mg Tablets contain Paracetamol 500mg. Uses: Panadol Advance 500 mg Tablets are a mild analgesic and antipyretic, and are recommended for th .... 
Panadol ActiFast - 14 Tablets
£2.78
Panadol ActiFast has a uniqueformulation which gets to the source of pain quickly, acting faster thanstandard paracetamol tablets you can swallow to give fast pain relief ofheadaches, including migraine and tension headaches, toothache,neuralgia, backache, rheumatic and muscle pain and period pain. It alsorelieves sore throat and the fever, aches and pains of colds and flu. Active ingredient 

Panadol on other UK sites


Brands

Thank you for visiting Panadol on happybeauty.co.uk

We bring the products from many websites to one website for you to search, save and compare.